# SDR 20000601SH027

- Difficulty date: March 14, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Link Rod
- Part number: 900C2010214101
- Condition: Worn
- Location: M/R Control
- Part time: 352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSEMBLY WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (X)
